# SDR 02FDEA00198

- Difficulty date: March 2, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 23,531 hours, 3,708 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RIB HAD DEFLECTED AILERON DISAGREE ALERT C/W RED TABS.  MX DEF DEFLECTED AILERON SYS PER IAW MEL 27-2, PER METHOD A AILERON RETRACTED UP.
